# SDR CALA2025070706268

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Part number: 113N124910
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROB #6 TE FLAP TRANSMISSION MOUNTING PLATE TO BE INSTALLED TO AC 0124 (PN 113N1249-10). DURING ROB REMOVAL OF #6 TE FLAP TRANSMISSION MOUNTING PLATE, CORROSION FOUND ON #6 TE FLAP TRANSMISSION MOUNTING PLATE. ROB CANCELLED. ADD EMP:V940938 (SDR) REMOVED AND REPLACED FLAP TRANSMISSION, MOUNTING PLATE TRANSMISSION AND OPERATIONAL TEST FOR THE POSITION TRANSMITTER INSTALLATION WAS PERFORMED IAW B757 AMM 27-51-06-424-021, TEST SATISFACTORY. REPAIR WAS PERFORMED IAW WORK PER UAL ADD EMP:V940938 EC/RA:5753-02318 AND VT MAE EA 757-5753-13-A4006 REV- REF: NR 129506 AND EA2751-01940 REV B OP 001.  REMOVED AND REPLACED FLAP TRANSMISSION, MOUNTING PLATE TRANSMISS ION AND OPERATIONAL TEST FOR THE POSITION TRANSMITTER INSTALLATI ON WAS PERFORMED IAW B757 AMM 27-51-06-424-021, TEST SATISFACTOR Y. REPAIR WAS PERFORMED IAW WORK PER UAL EC/RA: 5753-02318 AND VT MAE EA 757-5753-13-A4006 REV-.
